Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 60, Number 2 (2008), 511-549.
Structure of locally convex quasi -algebras
The completion of a (normed) -algebra with respect to a locally convex topology on that makes the multiplication of separately continuous is, in general, a quasi -algebra, and not a locally convex -algebra , . In this way, one is led to consideration of locally convex quasi -algebras, which generalize -algebras in the context of quasi -algebras. Examples are given and the structure of these relatives of -algebras is investigated.
J. Math. Soc. Japan, Volume 60, Number 2 (2008), 511-549.
First available in Project Euclid: 30 May 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47L60: Algebras of unbounded operators; partial algebras of operators
Secondary: 46K10: Representations of topological algebras with involution 46K70: Nonassociative topological algebras with an involution [See also 46H70, 46L70] 46L05: General theory of $C^*$-algebras
BAGARELLO, Fabio; FRAGOULOPOULOU, Maria; INOUE, Atsushi; TRAPANI, Camillo. Structure of locally convex quasi $C^*$ -algebras. J. Math. Soc. Japan 60 (2008), no. 2, 511--549. doi:10.2969/jmsj/06020511. https://projecteuclid.org/euclid.jmsj/1212156661